Doctors Lounge - Psychiatry Answers
"The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician."
Forum Name: Antidepressants
Question: Side effects of Aurorix
|Phill - Thu Jul 22, 2004 10:25 pm||
I am looking for a complete list of side effects for the medication Aurorix ( 300mg ). I have been on this medication for the past 12 months and now starting to experience some pain on the right hand sid e of my back and side. Can this be one side effect and should I stop taking it.
|Dr. Tamer Fouad - Fri Jul 23, 2004 3:13 am||
Please check this our antidepressants/mao_inhibitors/aurorix.htm" class="postlink">Aurorix page for details of possible side effects. Of note that this drug is not FDA approved and therefor not available in the U.S. Usually the FDA approval requirements are very strict and drugs take longer to approve in the US than in Australia. Its a relatively new drug and not all its side effects are known.
One important point regarding your symptoms is it could be liver pain, kidney pain or simply muscle pain. This drug is known to raise the liver enzymes. According to the manufacturing company there have been no reports of clinical consequences due to the raised enzyme level. Liver enzymes are raised in various types of liver injury.
Do not stop this drug suddenly. Rather contact your doctor and get a liver profile lab test to check your liver enzymes. A physical examination of your liver is very important.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.